# SDR CA961203007

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Cracked
- Location: Lt-Rt Aileron
- Part time: 10,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AILERON UPPER AND LOWER SKINS CRACKED ALONG SPAR AT TRAILING EDGE OF LEADING EDGE SKIN.  RIGHT AILERON LOWER SKIN CRACKED SAME PLACE.  ALSO, P/N 99-13000-197 AND -199.
